# SDR UALA2011060802802

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,638 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1640 S6 & 8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS GOUGED AT STA 1640 STR 6L AND 8L INSIDE THE CABIN.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED: INSTALLED T-CLIP, REPAIR ANGLE, STRAP AND ATTACH ANGLE PER PEMCO EA PD57-53-128 AND UA EVA 80905 ON PEMCO NR 2647N00426.
